Communications in Mathematical Physics

Current algebras in $d+1$-dimensions and determinant bundles over infinite-dimensional Grassmannians

J. Mickelsson and S. G. Rajeev

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 116, Number 3 (1988), 365-400.

Dates
First available: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104161419

Mathematical Reviews number (MathSciNet)
MR0937767

Zentralblatt MATH identifier
0648.22013

Subjects
Primary: 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65]
Secondary: 22E65: Infinite-dimensional Lie groups and their Lie algebras: general properties [See also 17B65, 58B25, 58H05] 58D15: Manifolds of mappings [See also 46T10, 54C35] 81D15

Citation

Mickelsson, J.; Rajeev, S. G. Current algebras in $d+1$-dimensions and determinant bundles over infinite-dimensional Grassmannians. Communications in Mathematical Physics 116 (1988), no. 3, 365--400. http://projecteuclid.org/euclid.cmp/1104161419.


Export citation